# SDR 2008UALA02855

- Difficulty date: May 17, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 59,205 hours, 22,158 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Clogged
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WILL NOT ARM.  SUPPLEMENTAL DATA UPDATE CAUSE, DEBRIS UNDER GIRT BAR.  REMOVED DEBRIS AND CLEANED SWITCHES, OPS CHECKS OK, ARMS/DISARMS NORMALLY.
